Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am diagnosed with taste perseus and had gastric bypass now suffering from upper abdominal pain. Why is this happening ?

I had been diagnosed in 2008 with taste Perseus. I had gastric bypass in late 2008. I now have pain in my upper abdomen daily. I have also gained about 35 pounds. I feel I am at the end of my rope with this pain. I am at the ER about once a month. PLease help
Asked On : Thu, 24 Mar 2011
Answers:  2 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Eating is one of the most pleasurable event in life but it should remain within our reach so that complications are prevented. Please have a glass of water before each meal, add one full cucumber before each major meal so that satiety achieved early.
You can try AyurSlim 2 capsules twice a day for six months.
Answered: Thu, 18 Aug 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum

Are you sure you have the name of the disease right?

For upp abdominal pain, u can take homeopathic remedies, they will help.


For further queries -

Answered: Fri, 25 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor